Change search
ReferencesLink to record
Permanent link

Direct link
On a minimum correlation problem
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2003 (English)In: Statistics and Probability Letters, ISSN 0167-7152, Vol. 62, no 4, 361-370 p.Article in journal (Refereed) Published
Abstract [en]

A stationary sequence of Bernoulli(p) distributed variables is considered. For a general class of 1-dependent sequences the minimum and the maximum of the lag 1 autocorrelation is found. The correlation is never below −1/3 and attains this value only for certain values of p.

Place, publisher, year, edition, pages
Amsterdam: Elsevier, 2003. Vol. 62, no 4, 361-370 p.
Keyword [en]
Bernoulli variables, Bochner theorem, Minimum and maximum correlation, 1-Dependency, Stationary sequence
National Category
Mathematics Probability Theory and Statistics
URN: urn:nbn:se:umu:diva-19581DOI: 10.1016/S0167-7152(03)00040-3OAI: diva2:202057
Available from: 2009-03-06 Created: 2009-03-06 Last updated: 2014-03-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Bondesson, Lennart
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Statistics and Probability Letters
MathematicsProbability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 29 hits
ReferencesLink to record
Permanent link

Direct link